Top
20
Doctor insights on: Iud Thick Endometrium

Share

Endometrium (Definition)

The endometrium is the area that lines the uterus. During the menstrual cycle this is the tissue that is sloughed off if ...Read more


2

2
After sex i had a thick piece of flesh attached to something sticking out of my vaginal entrance and I have an IUD put in what do I do?

After sex i had a thick piece of flesh attached to something sticking out of my vaginal entrance and I have an IUD put in what do I do?

Go to the Doctor: This is such an extreme situation that i doubt that any of us here on healthtap even know where to start. Please get to your gynecologist's or to someone expert in the care of young females. ...Read more

3

3
I read online that the 'no oder' thick white discharge I have been having since my Iud was placed (2wks ago) is normal. How do I make it go away?

I read online that the 'no oder' thick white discharge I have been having since my Iud was placed (2wks ago) is normal.  How do I make it go away?

Needs testing: Vaginal discharge requires an examination to determine the cause and treatment. Bacterial vaginosis is the most common cause and often has a vaginal odor. Vaginal itching can be a sign of a yeast infection. Sometimes vaginal discharge can be a sign of a sexual transmitted infection. Testing is important to determine the treatment and keep you and your partner safe. ...Read more

4

4
A little over two weeks ago I had a copper IUD put in. Immediately noticed an increase in discharge. It currently is thick and resembles snot. Is this normal with an IUD?

Not normal: Please contact the doctor who placed the IUD.
Wish you good health!
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more

6

6
I have an IUD for about 3 years now. My periods recently stopped 8 months ago. I had thick brown discharge. What does that mean?

IUD: It is common for women who have a Mirena (levonorgestrel) iud to stop having their period altogether or only have some very mild spotting, this can be brownish at times. Take care! ...Read more

7

7
I got mirena (levonorgestrel) IUD on 7/14/14 n had sex for first time on sep. 16. My strings only feel like one and feels very thick. Normal?

I got mirena (levonorgestrel) IUD on 7/14/14 n had sex for first time on sep. 16. My strings only feel like one and feels very thick. Normal?

Mirena (levonorgestrel) IUD: This is normal. The strings are thin and even an experienced examiner often cannot feel two separate ones. As long as you are not having heavy cramping and bleeding, it is likely in its normal place. If you have a doubt, see your doctor. They can check IUD position with an ultrasound. ...Read more

8

8
I am on the Mirena (levonorgestrel) IUD, and i have been really nauseous and have been getting really thick, clear, stringy discharge for a week now. What could it be?

Some Mirena (levonorgestrel) effect: Mirena (levonorgestrel) has progesterone embedded in it and the progesterone can cause you to have a thicker discharge--this is normal and in part how it prevents you from getting pregnant. While systemic progestational effects (breast tenderness, for example) are less common, they can occur with Mirena (levonorgestrel). Many things make make you nauseous and while it can possibly be attributable to Mirena (levonorgestrel), it's less likely. ...Read more

9

9
Today in my gyn visit the dr did ultrasound he said my uters line look thick I have IUD what that mean?

Today in my gyn visit the dr did ultrasound he said my uters line look thick I have IUD what that mean?

Ask your doctor: I'm surprised you left your visit without this important question answered. If you have Mirena (levonorgestrel) this would be a very surprising finding. The paragard would not affect your endometrial lining. You may need an endometrial biopsy, a saline-infused sonohystogram, or a hysteroscopy. ...Read more

10

10
Have had paraguard IUD for 7 months (pp). Always having thick mucus like discharge. Still on my cycle after 3 weeks adding blood to the discharge. Boo..

IUD bleeding : Irregular menstrual bleeding on paragard iud is honestly not that common. It also does not cause vaginal discharge. You should schedule a visit to have the discharge tested and to make sure the iud is in the correct location. ...Read more

11

11
1 wk late with copper IUD/married. 3 HPT negative. White/clear no odor discharge a week ago for 2 days, color now yellow/thick with irritation. Why?

GYN-pelvic: The IUD is quite effective; however,the thick, yellow discharge is high suspicious for infection. Please see your GYN or PCP for a pelvic exam and vaginal culture with antibiotic therapy. If sexually active and not using condoms- get an STD screen. ...Read more

12

12
Hi, it has been 3 days since I have inserted IUD I have a slight abdominal pain and slight thick brownish vaginal discharge in the past 24 hrs.Isit ok?

Hi, it has been 3 days since I have inserted IUD I have a slight abdominal pain and slight thick brownish vaginal discharge in the past 24 hrs.Isit ok?

IUD + Discharge: One of the properties of the iud is the thickening of cervical mucous; further, after insertion you're liking to have spotting which altogether may lead to some brown discharge. Abdominal pain with an iud early on can be expected, specifically cramping. Take some Ibuprofen for the cramping. Unless you have severe pain or copious, malodorous discharge, i would not worry for the first week. ...Read more

16

16
I have a paragard iud, my period ended 2weeks ago,ive been having thick pink sticky discharge ever since and really bad cramps. Is pregnancy even posi?

I have a paragard iud, my period ended 2weeks ago,ive been having thick pink sticky discharge ever since and really bad cramps. Is pregnancy even posi?

See below: Pregnancy is unlikely but not impossible. The pregnancy rate during the first 5 years of use is approximately 1%. The onset of pain and abnormal bleeding shortly after your period suggests a strong possibility of pelvic inflammatory disease. You should be examined ASAP by your gynecologist or go to ER. For information on PID: http://bit.ly/1B3f1mM ...Read more

17

17
I periodically have thick, white vaginal discharge during bowl movement. No smell, no itch and I'm on my last year of the Mirena IUD. I used a mirror on last occurrence (last night)and it it's coming dim the inside and accumulating just inside the walls o

I periodically have thick, white vaginal discharge during bowl movement. No smell, no itch and I'm on my last year of the Mirena IUD. I used a mirror on last occurrence (last night)and it it's coming dim the inside and accumulating just inside the walls o

See Ob/Gyn: Any kind of vaginal discharge is usually indicative of some kind of problem. The ones to be of concern are because of infections, either bacterial or yeast. Without examination and testing it not possible to treat it. Please make an appointment to see either a family doctor or Ob/Gyn. ...Read more

18

18
I have the skyla IUD and I usually have consistent periods, usually cramping and thick mucasy period blood. This month I haven't had any cramps and my period blood is really thin and watery. It's no longer brownish or dark red. It's more watery pink ?

IUD:unusual period: At your age, and with a history of regular periods, it is unusual to have a change in menstrual flow. The "thin, watery" discharge may indicate possible pregnancy, since even with an IUD, a change in its position could allow pregnancy to occur. Wait one week and if still no "normal period" for you occurs, get a serum HCG test from your gyn provider to be certain about pregnancy. ...Read more

19

19
Hair loss I am currently using the IUD mirena, and I have been noticing that my hair, which used to be thick long and healthy, has been thinning and coming out more. I thought the edges had came out because i had dyed my hair 2 weeks before getting a rela

Hair loss I am currently using the IUD mirena, and I have been noticing that my hair, which used to be thick long and healthy, has been thinning and coming out more. I thought the edges had came out because i had dyed my hair 2 weeks before getting a rela

Hair loss in females: You should see your local dermatologist for advice and a possible diagnosis. On-line speculation will only lead to further confusion or delay your presentation. Make your appointment today if you are worried. ...Read more

20

20
Husband had vasectomy 6yrs ago. My IUD is expired. stomach has been cramping and I have white thick milky discharge last 2 days. Could I be pregnant?

Husband had vasectomy 6yrs ago. My IUD is expired. stomach has been cramping and I have white thick milky discharge last 2 days. Could I be pregnant?

Highly unlikely: Why were you on IUD if husband had a successful vasectomy. He hopefully had semen analysis 3 or more months after procedure to demonstrate absence of sperm. Discharge could be from your "expired" IUD, assuming it is still in place. Advise to see your GYN Dr. for IUD removal & to check milky discharge. ...Read more

Dr. Miguel Cano
866 doctors shared insights

Intrauterine Device (Definition)

A small object that is inserted into your uterus ...Read more